# SDR AALA202006159027

- Difficulty date: June 14, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 16,255 hours, 1,991 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO ORD ACCOUNT OF SPOILER/STABILIZER FAULT MESSAGES (STABILIZER R2, SPOILER PAIRS, NO, AUTOLAND AND AUTO SPEED BRAKE, ACES R INOP.). FLIGHT DECLARED EMERGENCY. FOUND MSG 27-23032 . REPLACED R ACE 2 MODULE IAW 787 MM 27-02-17 RAN LRU REPLACEMENT TEST, OPS CHECK GOOD.
